Anxiety Support
33,449 members37,753 posts

2nd week of Sertraline help/advice

Hi, hoping someone can help. I'm on Week 2 of 50mg Sertraline and for the 1st week i seemed to have no side effects, however today I've had a bad stomach!

This doesn't help my HA, as my main worry & Reason I'm on these is due to my insistence that i have Bowel Cancer

Has anyone else had Side Effects come in the 2nd week? I understand it take 5/6 weeks for the tablets to work

thanks

6 Replies
oldestnewest

Yes, that's how mine seemed to do as well. The first 4-5 days were not so bad. Minor side effects. After about day 5, I stated having some stomach issues. Nothing horrible, but a noticeable change. It seemed like it went on for a week or so and then got better. Over the next 2-3 weeks I had a few days with stomach issues.

It did take a full 5 weeks for all the side effects to go away. Hang in there if you can, it does get better.

1 like
Reply

Take your time with them, i am taking them before im off to sleep, it does helps but all your mood will change after a while, mine tabs been just increased to 100mg cause too many thoughts

Side effects gone like headaches shakes etc but nightmares still on and some panic attacks☹️

Reply

Forgot to mention...my side effects were a lot less when I started taking them at night before bed instead of in the morning.

Reply

thanks for your replies :)

So its safe to assume that the looser BM are due to the Tablets?

Reply

Yes, it's a very common side effect and will go away when your body gets use to the medicine.

Reply

OK, Thank you :)

Reply

You may also like...